# SDR AALA202306093676

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 18,073 hours, 7,567 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Condition: False Indication
- Location: Zone 100 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEADING EDGE FLAPS TRANSIT LIGHT ILLUMINATED IN FLIGHT INTERMITTENTLY. # 3 LEADING EDGE DEVICE SHOWED DEPLOYED INTERMITTENTLY. MAINTENANCE TROUBLESHOT LEADING EDGE FLAPS TRANSIT LIGHT PER AMM 27-88-11-700-801. PERFORMED BITE TEST OF FLAPS / SLAT ELECTRONICS UNIT (FSEU) PER AMM 27-51-00-740-801. NO ACTIVE FAULT ON FSEU. FLAPS/SLATS POSITION SENSOR MATCHES WHAT AMM STATES. MAINTENANCE COULD NOT DUPLICATE FAULT.
